For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 3, Number 1, 2013, Pages 21-35                                                                DOI:10.11948/2013003
Uniqueness and parameter dependence of positive solutions to higher order boundary value problems with fractional $q$-derivatives
John R. Graef,Lingju Kong,Qingkai Kong,Min Wang
Keywords:Fractional $q$-calculus;Boundary value problems;Positive solutions;Existence;Uniqueness
Abstract:
      The authors study a class of nonlinear higher order boundary value problem with fractional $q$-erivativesand dependence on a positive parameter $\lm$.The existence, uniqueness, and dependence of positive solutions on $\lm$ are discussed.Two sequences are constructed so that they converge uniformly to the unique solution of the problems.Two examples are included in the paper. Numerical computations of the examples confirm their theoretical results.
PDF      Download reader